# SDR SWAA982942

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damage
- Location: Bs 370-350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN TORN AT LAP AND BUTT JOINT FWD CARGO DOOR AND SLICED HOLE IN SKIN AT S19R FROM BS 370-350 DUE TO GROUND EQUIPMENT.  REPAIRED PER TRAMCO EWO 98-1088.
